# SDR DALA2019111166548

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 CORROSION ON FLOOR SUPPORT BTW STA 365 TO 380 LBL. CORRECTIVE ACTION: SUMMARY OF NRC 00315 FOUND TO BE OUT OF LIMITS PER SRM, NEW SUPPORT WAS INSTALLED PER B757 SRM.
